# SDR YENA2023061900675

- Difficulty date: June 18, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 125
- Aircraft time: 41,070 hours, 26,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#617, BOS-JFK. 'SLIDE DEPLOYED CONTROL/ UNABLE TO INSTALL SAFETY PIN; INSTALLED NEW SERVIABLE R1 DOOR SLIDE IAW TASK CARD E190-25-65-01-400-801-FWD. ALSO REPLACED THE PNEUMATIC ASSEMBLY DIAPHRAGM ON THE R1 DOOR IAW AMM 52-11-53.'
